Suppose you have a stressful day at work, not enough sleep the night before and you have a severe headache. What are you doing? You take a good old aspirin or other forensics. No more headaches, the world is bright again.
The next day you wake up with a headache again. This time your headache is tolerable but dull and constant. It’s a good thing you bought that drug yesterday. You better take it before headache becomes more painful. even though you take two pills instead of one could also work faster. Sounds like a logical thing to do, right?
Evil is everything you’ve done pain receptors that are involved in transmitting signals between nerve cells, blocking. This means that the headache is still there, always said his brain just stopped. Instead of treating the cause you to treat the symptoms.
In addition, forensic science such as Tylenol and Advil can be really serious known harmful if misused.I was shocked to learn that only 16% of people to read the label completely. Forty-four percent of people (and it is the hundreds of millions) to read the label and knowingly, the recommended dose. Are you one of those people?
even though you are having headaches more than twice a day, you have a problem. Popping painkillers like M & M can only lead to rebound headaches. even though you take the same drug for a long time, your body becomes addicted to it. What happens when the drug wears off? You get a headache even stronger, forcing it to take more drugs … Medicine and much more … Medicine and much more … It’s a vicious circle.
I’m not trying to tell him never to use painkillers. You can be very useful in time, but should not be a part of their daily ration.
One more thing. Read labels and pay more attention. Some prescription drugs during the, even if they are for different things as may be prescribed, contain the same active ingredients simultaneously. In this case you exceed the maximum daily dose and do more harm to your body than good.
For example, Tylenol used for reducing headaches contains acetaminophen. Including the maximum power Thera-Flu used to fight against the cold. When you combine these two drugs, you’ll probably overdosed on paracetamol. In combination with poor nutrition, alcohol consumption and irregular will gradually destroy the liver. The worst thing is that signs of liver failure in the early stages are very similar to influenza. Not knowing that most people increase the dose of medication against influenza, killing their liver completely. And it all starts with something as little as a tension headache and weakened immune systems.
So if you already suffer from rebound headaches the only thing you can do is start taking a drug against pain at all. Replace them with natural remedies.
you know that natural solutions are often faster and more effective as an analgesic?
There are so many options to choose from! Hydrotherapy, aromatherapy, acupressure, massage, yoga and so on. Most people of the methods used for centuries. even though they have worked for millions of persons guaranteed to work for you. Treat your headache before it even starts, and you will save tons of money on relievers.